# SDR 2008UALA00061

- Difficulty date: January 3, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 56,495 hours, 30,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EEL LIGHT INOP.  REPLACED LIGHT ASSEMBLY.
